MAUDE Adverse Event Report: HOLOGIC, INC. ATEC; VACUUM ASSISTED CORE BIOPSY DEVICE

HOLOGIC, INC. ATEC; VACUUM ASSISTED CORE BIOPSY DEVICE
Model Number ATEC 0914-20MR
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not being returned therefore, a failure analysis of the complaint device cannot be completed.Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.
 
Event or Problem Description
It was reported that during a biopsy the user noticed the plastic sheath was difficult to remove and a piece of it had broken off.No injury reported.The reported device was discarded by the customer.The customer has not reported any similar issues since this event.

Brand Name
ATEC
Common Device Name
VACUUM ASSISTED CORE BIOPSY DEVICE
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
MDR Report Key11778522
Report Number1222780-2021-00101
Device Sequence Number11622342
Product Code KNW
UDI-Device Identifier35420045504893
UDI-Public35420045504893
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K042290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/08/2023
Device Model NumberATEC 0914-20MR
Device Catalogue NumberATEC 0914-20MR
Device Lot Number21A08RF
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2021
Initial Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1